MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM CATHETER

IMPERATIVE CARE INC. ZOOM CATHETER
Model Number ICRC045144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Thrombosis/Thrombus (4440)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoom 45 was discarded and not returned for investigation.The manufacturing records were reviewed and showed the product met design and manufacturing specifications.Based on the information provided, it is unclear if the dissection was caused by zoom 45, zoom 7x or third-party devices.There was no device issues reported for any of the zoom devices used during the case.As multiple devices were involved in the reported event, a related mdr was submitted for the same patient and incident under reference number 3014590708-2025-00032.
 
Event or Problem Description
It was reported that during a mechanical thrombectomy for an acute ischemic stroke involving the left m1/m2 arteries.The physician utilized a third-party medium carrier delivery catheter along with zoom 7x to access the clot located in the distal m1 segment of the left middle cerebral artery (mca).Zoom 7x was positioned in the distal m1 at the bifurcation of the superior & inferior branches.After the first pass with zoom 7x, the inferior division was patent, while the superior division remained occluded.The physician then advanced a zoom 45 into the superior branch but was unable to advance far enough, so deployed a third-party stent retriever across the occlusion, followed by zoom 45, and a second pass was performed.Some improvement was noted in the m2 superior branch; however, flow became stagnant in the inferior branch.At this point, a dissection was observed at the m1 bifurcation of the superior and inferior branches of the left mca, which the physician attributed as likely resulting from zoom 7x.The dissection became prominent as the procedure progressed; additional passes were attempted with a zoom 45 and a zoom 35 in the inferior branch resulting in temporary recanalization; however subsequent angiograms revealed recurrent stagnant flow.To address the dissection, the physician placed a stent, which initially restored flow but subsequently occluded due to insufficient radial force and/or thrombotic activity.Thrombogenic activity was noted proximal to the dissection site, and the physician suspected this contributed to inconsistent perfusion.An additional pass was performed with the zoom 7x in the mid/distal m1 segment to manage the newly formed thrombus.The outcome was tici 2a with no improvement from the initial presentation.The patient was stable post procedure and was discharged to neuro intensive care unit (icu).

Brand Name
ZOOM CATHETER
Common Device Name
ZOOM CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23857421
Report Number3014590708-2025-00033
Device Sequence Number10116496
Product Code NRY
UDI-Device Identifier00812212030498
UDI-Public(01)00812212030498(17)270911(10)F2424102
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberICRC045144
Device Catalogue NumberICRC045144
Device Lot NumberF2424102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALT CARRIER DELIVERY CATHETER (MEDIUM); INFINITY PLUS GUIDE CATHETER (STRYKER); NEUROFORM ATLAS STENT (3X15); PHENOM MICROCATHETER; SOLITAIRE STENT RETRIEVER (4 MM); SYNCHRO GUIDEWIRE; ZOOM 35 CATHETER; ZOOM 7X CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight74 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American